MAXIGESIC PAIN RELIEF TABS 100

$24.91
(No reviews yet) Write a Review
SKU:
P/CODE 2320738
Shipping:
Calculated at Checkout
MAXIGESIC PAIN RELIEF TABS 100

MAXIGESIC PAIN RELIEF tablets combines paracetamol plus ibuprofen anti-inflammatory for up to 32% more pain relief than paracetamol and is Codeine Free, offering relief against headache, migraine, tension headache, toothache, arthritis, rheumatic Pain, Dental Procedures, Tennis Elbow, Period Pain, Backache, Muscular Pain, Joint Pain and Sore Throat.

Active ingredient :
Ibuprofen - 150mg
Paracetamol (Acetaminophen) - 500mg
Maize Starch

Dosage:
Take 1-2 Maxigesic tablets after food with a large glass of water. Dose may be repeated every FOUR to SIX hours as required up to a maximum of 8 tablets in 24 hours
Not for children

Important information:
Do not take MAXIGESIC PAIN RELIEF 

  • With other medicines you are taking regularly.
  • With other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory medication.
  • If you have asthma.
  • If you are pregnant.
  • If you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.

 

FREE DELIVERY for orders over NZ$100  Free Delivery

 

within New Zealand or NZ$4.95 flat shipping rate for NZ urban areas. Please see shipping for more options